# SDR YENA201710220863

- Difficulty date: October 22, 2017
- Submitted: October 25, 2017
- Operation: Air carrier
- Aircraft: N663JB
- Make and model: Airbus A320-232
- Aircraft serial: 3287
- Aircraft time: 40,869 hours, 14,457 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON FLOOR SUPPORT BETWEEN FRAMES 69 - 70. FOUND TO BE OUT OF LIMITS IAW SRM 53-41-17. REMOVED THE FLOOR SUPPORT IAW SRM 51-42-11. RECEIVED, LOCATED, DRILLED, DEBURRED AND INSTALLED A NEW SUPPORT IAW SRM 51-42-11 AND DWG D53471123.
